MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX LIP LNR 36IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX LIP LNR 36IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-36-256
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of left hip acetabular components and femoral head completed due to repeated dislocation.Previous revision history unknown however previous revisions were completed.Bilateral dislocation believed to be associated with a fall although persistent history of chronic dislocation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this complaint was not received for examination.The photo investigation identified a dislocation event, confirming the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
ALTRX LIP LNR 36IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13577983
Report Number1818910-2022-03278
Device Sequence Number14591443
Product Code LPH
UDI-Device Identifier10603295393184
UDI-Public10603295393184
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1221-36-256
Device Catalogue Number122136256
Device Lot NumberJ93P61
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINNACLE 100 HA ACET CUP 56MM; SUMMIT DUOFIX TAP SZ4 STD OFF; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale